Alert archive / Louisiana / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 73, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 12, 2009, 12:30 PM CDT for Beauregard Parish, Calcasieu Parish, Cameron Parish, Louisiana. It was in force for 45 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2009, 12:30 PM CDT (17:30 UTC)
- Expired
- Apr 12, 2009, 1:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Beauregard Parish, LA, Calcasieu Parish, LA, Cameron Parish, LA
The radar
The Lake Charles radar (KLCH), 20 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 12:39 PM CDT | HAIL 0.75 | 5 N Sulphur, LA | NWS EMPLOYEE REPORTED PENNY SIZE HAIL IN THE HOUSTON RIVER AREA. |
| Apr 12, 12:55 PM CDT | HAIL 0.75 | Grand Lake, LA | PENNY SIZE HAIL REPORTED BY KPLC-TV. |
| Apr 12, 12:55 PM CDT | HAIL 1 | 2 S Lake Charles, LA | QUARTER SIZE HAIL NEAR KIRKMAN STREET. LADY REPORTS WINDSHIELD CRACKED. |
| Apr 12, 12:56 PM CDT | HAIL 0.88 | Lake Charles, LA | PUBLIC REPORTS NICKLE SIZE HAIL ON GRANGER STREET. |
| Apr 12, 12:57 PM CDT | HAIL 0.5 | Westlake, LA | ISLE OF CAPRI CASINO REPORTS MARBLE SIZE HAIL. |
| Apr 12, 12:59 PM CDT | HAIL 0.75 | 6 Ne Grand Lake, LA | |
| Apr 12, 12:59 PM CDT | HAIL 1 | 1 S Lake Charles, LA | QUARTER SIZE HAIL NEAR DOWNTOWN LAKE CHARLES ON 11TH STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 7:58 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.5 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 880 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 463 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KLCH 121730
SVRLCH
LAC011-019-023-121815-
/O.NEW.KLCH.SV.W.0073.090412T1730Z-090412T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1230 PM CDT SUN APR 12 2009
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BEAUREGARD PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF RAGLEY...
CENTRAL CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...SULPHUR...LAKE CHARLES...
CENTRAL CAMERON PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...HACKBERRY...CAMERON...
* UNTIL 115 PM CDT
* AT 1226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE FROM DE QUINCY TO JOHNSON BAYOU...AND MOVING
EAST AT 35 MPH.
* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
HOLLY BEACH BY 1240 PM CDT...
HACKBERRY...SULPHUR AND CARLYSS BY 1245 PM CDT...
RAGLEY AND LAKE CHARLES BY 1255 PM CDT...
MOSS BLUFF...GRAND LAKE...GILLIS AND CAMERON BY 100 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
&&
LAT...LON 3040 9360 3040 9349 3071 9313 2977 9314
2978 9326 2976 9334 2976 9339 2978 9340
2976 9370
TIME...MOT...LOC 1728Z 252DEG 28KT 3038 9347 2977 9359
$$
SHAMBURGER2 follow-up statements
000
WWUS54 KLCH 121742
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1242 PM CDT SUN APR 12 2009
LAC011-019-023-121815-
/O.CON.KLCH.SV.W.0073.000000T0000Z-090412T1815Z/
BEAUREGARD LA-CAMERON LA-CALCASIEU LA-
1242 PM CDT SUN APR 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR CENTRAL CALCASIEU...CENTRAL CAMERON AND SOUTH CENTRAL BEAUREGARD
PARISHES...
AT 1241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST OF GILLIS TO
HOLLY BEACH...MOVING EAST AT 30 MPH.
THESE SEVERE THUNDERSTORMS WILL BE NEAR...
WESTLAKE BY 1255 PM CDT...
RAGLEY...GRAND LAKE...GILLIS AND CAMERON BY 100 PM CDT...
MOSS BLUFF AND LAKE CHARLES BY 105 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
&&
LAT...LON 2977 9358 3040 9349 3071 9313 2977 9314
2978 9326 2976 9334 2976 9339 2978 9340
TIME...MOT...LOC 1742Z 252DEG 28KT 3041 9335 2980 9347
$$
SHAMBURGER000
WWUS54 KLCH 121757
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1257 PM CDT SUN APR 12 2009
LAC011-019-023-121815-
/O.CON.KLCH.SV.W.0073.000000T0000Z-090412T1815Z/
BEAUREGARD LA-CAMERON LA-CALCASIEU LA-
1257 PM CDT SUN APR 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR CENTRAL CALCASIEU...CENTRAL CAMERON AND SOUTH CENTRAL BEAUREGARD
PARISHES...
AT 1255 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE AND THE PUBLIC
REPORTED A LINE OF SEVERE THUNDERSTORMS PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GILLIS TO CAMERON...MOVING EAST
AT 30 MPH.
THESE SEVERE THUNDERSTORMS WILL BE NEAR...
MOSS BLUFF AND LAKE CHARLES BY 105 PM CDT...
AT 1255 PM CDT...THE PUBLIC REPORTED NICKEL SIZE HAIL IN LAKE
CHARLES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
&&
LAT...LON 3049 9337 3071 9313 2977 9314 2978 9326
2976 9334 2976 9339 2978 9340
TIME...MOT...LOC 1756Z 252DEG 28KT 3044 9323 2983 9335
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 11:06 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 12, 11:06 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1106 AM CDT SUN APR 12 2009
.UPDATE...
TORNADO WATCH 143 CONTINUES IN EFFECT FOR THE AREA UNTIL 4 PM. LINE
OF THUNDERSTORMS EXTENDS FROM NEAR SHV TO WEST OF HOUSTON. EXPECT
THE MIDDLE PORTION OF THE LINE TO BE MOVING INTO TYLER COUNTY
WITHIN THE NEXT HOUR...WHICH HAS SOME SEVERE CHARACTERISTICS
INCLUDING VILS ABOVE 60 AS WELL AS SOME CIRCULATION. WARM FRONT
HAS LIFTED NORTH OF I-10 WITH DEWPOINTS AT KBPT AND KLCH NOW UP TO
69 DEGREES. KLCH 12Z SOUNDING ALSO SUPPORTS THE POTENTIAL FOR
SEVERE WEATHER WITH A HELICITY OF AROUND 500 M2/S2...CAPE ABOVE
2000 J/KG AND AN LI AROUND -6. SHOULD BE A BUSY AFTERNOON ONCE CAP
JUST BELOW 850MB BREAKS. MADE A FEW MINOR TWEAKS TO TODAYS GRIDS
TO REFLECT RECENT TRENDS...BUT NOTHING SIGNIFICANT ENOUGH TO
REISSUE ZONES AT THIS TIME. 24
&&
.PREV DISCUSSION... /ISSUED 817 AM CDT SUN APR 12 2009/
..THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 143 IN
EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
DISCUSSION...
AT THIS TIME...STLT AND RADAR IMAGES INDICATE STRONG THUNDERSTORMS
EXTEND FROM NORTHEAST OKLAHOMA TO DEL RIO TEXAS. THIS LINE OF STORMS
IS MOVING TO THE SOUTHEAST AT 25 MPH.
CURRENTLY FOR SE TX AND SRN LA...SKIES ARE CLOUDY WITH TEMPS
RANGING FROM THE UPPER 60S AT THE COAST TO THE LOWER 60S INLAND
LOCATIONS. DEW POINTS HAVE BEEN SLOWLY CLIMBING THROUGH THE EARLY
MORNING HOURS. A COOL FRONT IN THE COASTAL WATERS WILL LIFT BACK
TO THE NORTH TODAY WITH EAST WINDS BECOMING SOUTH.
ATMOSPHERIC INSTABILITY WILL SUPPORT THE SPREAD OF STORMS INTO
SOUTHEAST TEXAS BEFORE THE NOON HOUR AND INTO SOUTHWEST LOUISIANA
AROUND THE NOON HOUR. STORMS TODAY WILL HAVE THE POTENTIAL OF
BECOMING SEVERE WITH THE THREAT FROM DAMAGING WINDS...LARGE HAIL
AND ISOLATED TORNADOES. IN ADDITION NUMEROUS LIGHTNING STRIKES AND
TORRENTIAL RAINFALL WILL ACCOMPANY THE STRONGER STORMS. STORMS
WILL MOVE OFF TO THE NORTHEAST TODAY.
THE THREAT FOR SEVERE WEATHER IS EXPECTED TO END OVER SOUTHEAST
TEXAS AND EXTREME SOUTHWEST LOUISIANA DURING THE EARLY EVENING
HOURS AND BEFORE MIDNIGHT FOR SOUTH CENTRAL LOUISIANA.
DRIER AIR WILL SPILL INTO SE TX AND SRN LOUISIANA TOMORROW MORNING
WITH SKIES CLEARING BEHIND THE FRONTAL PASSAGE TOMORROW
AFTERNOON. NEXT CHANCE FOR RAINFALL LOOKS TO BE ON FRIDAY INTO
SATURDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 76 65 80 53 78 / 80 30 10 10 10
KBPT 76 63 80 54 79 / 90 20 10 10 10
KAEX 75 63 76 50 75 / 80 50 10 10 10
KLFT 78 67 80 53 75 / 80 50 20 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ACADIA...CALCASIEU...CAMERON...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...ST. MARY...UPPER ST.
MARTIN...VERMILION.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: HARDIN...JEFFERSON...ORANGE.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM...SABINE LAKE...VERMILION BAY...WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60
NM...WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA
EXTENDING FROM 20 NM TO 60 NM...WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
20 NM TO 60 NM.
&&Hazardous weather outlook, Apr 12, 5:19 AM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 519 AM CDT SUN APR 12 2009 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180>182-201-215-216-131030- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 519 AM CDT SUN APR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A WARM FRONT WILL LIFT NORTH OUT OF THE GULF TODAY AHEAD OF A COLD FRONT THAT IS EXPECTED TO MOVE THROUGH THE REGION ON MONDAY. SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY BY THE LATE MORNING HOURS IN SOUTHEAST TEXAS AND EXTREME SOUTHWEST LOUISIANA. STORMS WILL SPREAD INTO SOUTH CENTRAL LOUISIANA BY THE AFTERNOON HOURS. SOME STORMS WILL BECOME SEVERE WITH THE MAIN THREAT FROM DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES. THE SEVERE THREAT IS EXPECTED TO END ACROSS SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA DURING THE EVENING HOURS. RESIDENTS AND EMERGENCY MANAGERS ARE ENCOURAGED TO KEEP TUNED TO THE LATEST FORECASTS AND OUTLOOKS DURING THIS EASTER HOLIDAY WEEKEND TO STAY INFORMED ABOUT THIS POTENTIAL SEVERE WEATHER OUTBREAK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS RETURN LATE IN THE WEEK AND INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY.
In the hours before
Local storm report, Apr 12, 11:44 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1144 AM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL 4 N WOODVILLE 30.83N 94.42W
04/12/2009 E0.75 INCH TYLER TX LAW ENFORCEMENT
&&
KKUYPERSpecial weather statement, Apr 12, 11:51 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1151 AM CDT SUN APR 12 2009 TXZ181-182-201-215-216-121715- NEWTON TX-JASPER TX-HARDIN TX-JEFFERSON TX-ORANGE TX- 1151 AM CDT SUN APR 12 2009 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN NEWTON...SOUTHERN JASPER...FAR SOUTHEASTERN HARDIN...NORTHEASTERN JEFFERSON...AND ORANGE COUNTIES UNTIL 1215 PM CDT... AT 1150 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTH OF BEAUMONT...MOVING NORTHEAST AT 60 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... ROSE CITY AND VIDOR BY NOON CDT PINE FOREST BY 1205 PM CDT MAURICEVILLE BY 1210 PM CDT GIST BY 1215 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. SHAMBURGER
Local storm report, Apr 12, 12:10 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1210 PM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL 1 N NEWTON 30.86N 93.76W
04/12/2009 E1.00 INCH NEWTON TX LAW ENFORCEMENT
NEWTON COUNTY CORRECTION FACILITY OFFICER REPORTED
QUARTER SIZE HAIL.
&&
MGRIFFINLocal storm report, Apr 12, 12:16 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1216 PM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM HAIL ORANGE 30.10N 93.76W
04/12/2009 E0.50 INCH ORANGE TX LAW ENFORCEMENT
ORANGE POLICE DEPARTMENT REPORTED MARBLE SIZE HAIL.
&&
MGRIFFINLocal storm report, Apr 12, 12:17 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1217 PM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL BRIDGE CITY 30.03N 93.85W
04/12/2009 E0.75 INCH ORANGE TX LAW ENFORCEMENT
BRIDGE CITY POLICE DEPARTMENT REPORTED PENNY SIZE HAIL
LASTED A COUPLE MINUTES.
&&
MGRIFFINThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 5:02 AM CDT | Small Craft Advisory | LCH | 14 hr | |
| Apr 12, 5:08 AM CDT | Lake Wind Advisory | LCH | Lafayette, Saint Martin | 14 hr |
| Apr 12, 7:16 AM CDT | Special Marine Warning | LCH | 59 min | |
| Apr 12, 12:00 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 30 min |
| Apr 12, 12:12 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 33 min |
| Apr 12, 12:32 PM CDT | Special Marine Warning | LCH | 28 min | |
| Apr 12, 1:08 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 37 min |
| Apr 12, 1:19 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline, Saint Landry | 41 min |
| Apr 12, 1:41 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 1 more | 64 min |
| Apr 12, 2:01 PM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Saint Landry | 44 min |
| Apr 12, 2:38 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 37 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.